# SDR SWAA2014100332595

- Difficulty date: September 27, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 36,327 hours, 21,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER DOOR ILLUMINATION LIGHT INOPERATIVE.  SECURED BULB IAW AMM.
